# SDR AALA2019021549014

- Difficulty date: January 22, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,498 hours, 8,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004820203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT AFT DOOR CUT OUT LOWER SILL PLATE BETWEEN FRAMES 66 AND 68.  REPLACED IAW SRM 51-44-11, 51-46-11, AND 51-42-11.
